# SDR 2000ZZZX301

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FASTENER HOLES, GOUGE AND CRACK DAMAGE ASSOCIATED WITH THE AFT PRESSURE BULKHEAD TEE CHORD SPLICE AT L6L TO L8L.  REQUIRED AFT PRESSURE BULKHEAD TEE CHORD AT STA 996 BETWEEN L6L TO L8L PER EIA ECRA 941-53-077-2 REV A.
